Differential operator related to the generalized superradiance integral equation Article

SenGupta, Indranil. (2010). Differential operator related to the generalized superradiance integral equation . JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 369(1), 101-111. 10.1016/j.jmaa.2010.02.034

Open Access

cited authors

  • SenGupta, Indranil

sustainable development goals

publication date

  • September 1, 2010

keywords

  • Bessel functions
  • Eigenvalue and eigenfunction
  • FOURIER-ANALYSIS
  • Gegenbauer polynomials
  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • Quantum mechanics
  • SPHEROIDAL WAVE-FUNCTIONS
  • Science & Technology
  • Spherical and hyperspherical harmonics
  • UNCERTAINTY

Digital Object Identifier (DOI)

publisher

  • ACADEMIC PRESS INC ELSEVIER SCIENCE

start page

  • 101

end page

  • 111

volume

  • 369

issue

  • 1